Generalized pseudo Ricci symmetric manifolds with semi-symmetric metric connection


Demirbag S. A.

KUWAIT JOURNAL OF SCIENCE, vol.41, no.3, pp.81-101, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2014
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE
  • Page Numbers: pp.81-101

Abstract

In this paper, firstly an example of a manifold with almost constant curvature and nearly quasi constant curvature which is neither quasi Einstein nor nearly quasi Einstein is given. Later, the existence of a generalized pseudo Ricci symmetric manifold is proven by a nontrivial concrete example by using Exp-function Method and Differential Transform Method.